My anti-depressant makes me gain weight, that’s depressing!

So I am trying to cope with everything, the camp stuff which is still ongoing, school starting, etc. Bryan has one more year of elementary school and then middle school. So we need to start looking for the “right” middle school now. By the way, such school does not really exist in the state of Florida. We also need to start looking for a new sleep away camp, not going back to the last one. They just don’t get it. Even after all of the stuff that happened, they still are keeping things from us; like the parent list. Guess what, we weren’t on it. Whatever.

So I am trying to lose some weight, very cliche, but I am going to my high school reunion in a few weeks. I have never had so much trouble dropping a few pounds! So I go to my internist today, for what I call the “medicine” check, which is code for I need to bill your insurance company so I make you come in if you want your meds. I was asking her if she thought it might be age, my thyroid, etc. She said, truthfully I think it’s the lexapro. It causes people to gain weight and have trouble losing weight. WTF? So, the title fits, my anti-depressant, which I desperately need, is blocking my weight loss. When your clothes don’t fit you get depressed. Is this a pharmaceutical conspiracy or what? Can I get a break here?

 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s